INTO warns users of its online learning portal that site may have been hacked

Users of the online learning portal on the Irish National Teachers Organisation (INTO) website have been warned of a data breach.

The warning said that personal data may have been compromised last week, meaning hackers may have got users' names, email addresses, city, country, gender and other information in connection with their courses.

The website's hacking may have affected around 30,000 users, which includes teachers who took a learning course on the site in the last few years and teachers who had booked retirement planning courses and principals seminars.

The INTO said they have emailed everybody who may have been impacted by the breach.

The union also said the mobile number, school roll number, school post, INTO membership number and Teaching Council registration number in a limited amount of cases may also have been compromised.

They added that hackers did not access any financial information, credit card data or passwords.

Gardaí and the Office of the Data Protection Commissioner were informed of the breach, which is not believed to have been carried out locally.


More in this Section

Teacher dismissed due to allegations by students can continue to look for teaching jobs, court rules

Jury retires for weekend after failing to reach verdict in Dublin stairwell stabbing murder trial

Taoiseach: My position on abortion 'has evolved over time'

Teen on last chance to avoid another spell in custody after youths cause €6,000 worth of damage at Oberstown


Today's Stories

‘Electrical appliances a fire risk when you’re out of house’, says senior fireman

Defilement left vulnerable teenager ‘in a very dark place’

Minister Eoghan Murphy supports Eighth Amendment reforms

Protest over guesthouse use as asylum centre

Lifestyle

Review: N.E.R.D - No One Ever Really Dies: Their finest album to date

Everyone's mad at Google - Sundar Pichai has to fix it

Scenes from the analogue city - Memories of Limerick from the late 80s and early 90s

Ask Audrey: 'I heard that Viagra fumes from Pfizer’s were causing stiffys below in Ringaskiddy'

More From The Irish Examiner